# SDR DLM88951731

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AS15408H0327
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RIGHT HYDRAULIC SYSTEM FAILED ON GEAR RETRACTION.  RETURNED ATL.  FOUND HOSE FROM RIGHT ENGINE PUMP RUBBED THROUGH AT CLAMP.  REPLACED HOSE AND CLAMP OPERATION NORMAL.
